The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (724 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 5, 1989, pp. 473–477
DOI: 10.4171/ZAA/367

Published online: 1989-10-31

Über die Halbierung der Ordnung bei reziproken Polynomen und Anwendungen

Siegfried Filippi[1] and F. Schöne[2]

(1) Universität Giessen, Germany
(2) Degussa, Hanau, Germany

A theorem for halving the order of reciprocal polynomials is derived and numerical applications are given.

No keywords available for this article.

Filippi Siegfried, Schöne F.: Über die Halbierung der Ordnung bei reziproken Polynomen und Anwendungen. Z. Anal. Anwend. 8 (1989), 473-477. doi: 10.4171/ZAA/367